# SDR 95ZZZX3818

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N888PH
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 731SA
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Tube
- Part number: 030A63233
- Condition: Cracked
- Location: Fs 6500
- Part time: 5,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR TUBE ASSY FOUND CRACKED.  THERE IS NO INSPECTION REQUIREMENT TO REMOVE THE DORSAL FIN PANEL AT FS 6500 AND INSPECT THIS AREA.
